# SDR 2006UALA01657

- Difficulty date: August 22, 2006
- Submitted: August 29, 2006
- Operation: Air carrier
- Aircraft: N671UA
- Make and model: Boeing 767322
- Aircraft serial: 30026
- Aircraft time: 24,128 hours, 6,683 cycles
- Engine: Pwa PW4052
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Button
- Condition: Out Of Position
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DOOR 1R GREEN DISARM BUTTON WILL NOT POP OUT WITH DOOR IN  DISARM.  TRIMED FORWARD SHROUD SO GREEN DISARM BUTTON ON 1R CAN OPERATE NORMALLY.  CHECKS OK FOR SERVICE.
